# SDR UALA2008111806552

- Difficulty date: November 17, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 65,041 hours, 18,889 cycles
- Engine: Pwa PW2037
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 332150012
- Condition: Unknown
- Location: Nr 8 Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SCM 2L INDICATES PCA 8 FAULT.  INSTALLED -200 SERIES SCM AT 2L.  CLEANED CONNECTORS (D655 SPL 8 M313) AND (D649 SPL 5 M310).  RANG WIRES FROM SCM 2L TO NR 5 & 8 PCA.  RESISTANCE WITHIN LIMITS.  SLUGGED GEARS TO PUT IN AIR MODE.  ACP'D SYS TEST ON SCM 2L IN AIR AND GND MODE, SYS TEST GOOD.  NO EXISTING FAULTS FOUND, NO FAULT BALLS SHOWING ON REMAINING -100 SERIES SCM'S.  RERACKED SCM 2L.  INTERROGATED SCM 2L HISTORY AND FOUND ONLY PCA 5 FAULT WHICH WAS REPLACED.
